Iowa, 2013

Flooding in Iowa, April 17 to 29, 2013

April 17 to 29, 2013 · NWS DVN · 18 events in 10 counties and zones

Heavy rains of 3 to 7 inches that fell across Eastern Iowa, Northwest Illinois, and Northeast Missouri on April 17th and 18th resulted in major river flooding on several area tributary rivers as well as parts of the Mississippi River during the last two weeks of April.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

Heavy rains of 3 to 7 inches that fell across Eastern Iowa, Northwest Illinois, and Northeast Missouri on April 17th and 18th resulted in major river flooding on several area tributary rivers as well as parts of the Mississippi River during the last two weeks of April.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Apr 17, 5:47 PM CST, 4 hours 8 minutes earlier.

Area forecast discussion, Apr 17, 5:47 PM CST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
647 PM CDT WED APR 17 2013

.UPDATE...
ISSUED AT 638 PM CDT WED APR 17 2013

HAVE JUST SENT A QUICK UPDATE TO FRESHEN UP TRENDS. WILL HAVE TO
WATCH THINGS CAREFULLY THE NEXT SEVERAL HOURS AS CURRENT FLASH
FLOOD WARNING EXPIRE...AND AM LIKELY TO NEED TO ISSUE MORE AS
ADDITIONAL STORM ROLL INTO THE AREA FROM THE SOUTHWEST. GROUND IS
ESSENTIALLY SATURATED...AND NEARLY EVERYTHING THAT FALLS IS GOING
STRAIGHT INTO RUNOFF. PLUS...THESE WAVES OF THUNDERSTORMS BRING
RISK FOR ISOLATED SEVERE HAIL...WHICH WILL ALSO NEED TO BE WATCHED
FOR. PLUS...WE WILL BE WATCHING THE EVENING HYDRO FORECASTS AS
THOSE UPDATES COME IN.  ALL IN ALL...A VERY BUSY EVENING.

UPDATED AVIATION AFD BELOW AS WELL.

&&

.SYNOPSIS...
ISSUED AT 249 PM CDT WED APR 17 2013

WHAT A STORM SYSTEM! TRAINING OF THUNDERSTORMS ALREADY TAKING
PLACE ACROSS EASTERN IA INTO NW IL WITH REPORTS OF SIGNIFICANT
FLASH FLOODING AND WITH RAINFALL AMOUNTS ALREADY AT LEAST 2 TO 3
INCHES IN SOME LOCATIONS. THIS IS RAPIDLY TURNING INTO A SERIOUS
FLASH FLOOD/FLOOD SITUATION IN SOME AREAS. EVEN HAD A WAKE LOW
PRODUCE WIND GUSTS OVER 45 MPH IN OUR NW CWA BEHIND THE AREA OF
THUNDERSTORMS EARLY THIS AFTERNOON. WITH A NEARLY STATIONARY
FRONTAL BOUNDARY IN CENTRAL MO AND PERSISTENT STRONG SOUTHERLY LOW
LEVEL JET IMPINGING ON THE FRONT...NUMEROUS THUNDERSTORMS HAVE
BEEN OCCURRING. SURFACE DEW POINTS AROUND 70 SOUTH OF THE FRONT
WITH TEMPERATURES AROUND 80. NORTH OF THE FRONT ONLY IN THE 30S
ACROSS THE UPPER MIDWEST.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 249 PM CDT WED APR 17 2013

FORECAST FOCUS ON SERIOUS FLASH FLOODING TONIGHT THEN MAJOR SEVERE
WEATHER OUTBREAK CLOSE TO THE DVN CWA ON THURSDAY. FLASH FLOOD WATCH TO
CONTINUE THROUGH THURSDAY EVENING.

TONIGHT...OPERATIONAL MODELS INDICATE NUMEROUS THUNDERSTORMS TO
CONTINUE WITH TRAINING OF STORMS IN SOME AREAS. HIGH PRECIPITABLE
WATERS OVER 1.50 INCHES WILL ENSURE TORRENTIAL RAINS IN
THUNDERSTORMS. ANOTHER 2 TO 4 INCHES LIKELY IN MANY AREAS (NOT
INCLUDING WHAT HAS ALREADY FALLEN) AND THIS WILL CAUSE SERIOUS
FLASH FLOODING IN SOME LOCATIONS. SURFACE WAVE MOVING NORTHEAST
SHOULD PULL THE WARM FRONT INTO THE CWA SO TEMPERATURES WILL BE ON
THE RISE. SEVERE WEATHER POSSIBLE TONIGHT IN STRONGER STORMS AND A
TORNADO CAN'T BE RULED OUT CLOSER TO THE WARM FRONT IN OUR SE CWA
THIS EVENING.

THURSDAY...HEAVY RAIN TO CONTINUE INTO THE MORNING AS MAIN DEEP
TROUGH AND STRONG COLD FRONT ARRIVE FROM THE WEST. SURFACE LOW
THEN BEGINS DEEPENING AS IT TRACKS TO NEAR MILWAUKEE BY EVENING.
TIMING OF THE STRONG COLD FRONT WILL BE CRITICAL IN REGARDS TO
WHEN A MAJOR TORNADO OUTBREAK BEGINS TO DEVELOP. AT THIS POINT IT
APPEARS THE FRONT SHOULD PUSH JUST TO THE EAST OF THE DVN CWA
KEEPING THE MAIN OUTBREAK TO OUR EAST AND SOUTH. HOWEVER...THE GFS
IS A BIT SLOWER AND THEREFORE OUR EASTERN COUNTIES MAY GET IN ON
THE START OF THE OUTBREAK. HAVE PUSHED TEMPERATURES INTO THE LOWER
70S IN OUR FAR EASTERN COUNTIES AHEAD OF THE FRONT.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 249 PM CDT WED APR 17 2013

THURSDAY NIGHT AND FRIDAY...STRONG COLD FRONT WILL HAVE PUSHED
WELL TO OUR EAST BY MIDNIGHT SWEEPING THE BULK OF THE RAIN OFF TO
OUR EAST. DEFORMATION ZONE TO FOLLOW ON FRIDAY WITH A MIX OF RAIN
AND SNOW BUT ANY ACCUMULATIONS OF SNOW WILL BE MINIMAL IF ANY.
WILL BE A CHILLY AND WINDY DAY ON FRIDAY WITH NORTHWEST WINDS
GUSTING TO 35 TO 40 MPH MAKING IT FEEL EVEN COLDER.

FRIDAY NIGHT THROUGH WEDNESDAY...BELOW NORMAL TEMPERATURES MOST OF
THIS PERIOD EXCEPT ON MONDAY WHEN TEMPERATURES SHOULD PUSH INTO
THE 60S. GFS STILL SHOWS SEVERAL RAINY DAYS SUNDAY THROUGH TUESDAY
NIGHT BUT THE ECMWF SHOWS RAIN MAINLY TUESDAY AND WEDNESDAY. AT
THE TAIL END OF THE STORM SYSTEM ENOUGH COLD AIR MAY GENERATE SOME
SNOW FLAKES MIXED IN WITH THE RAIN.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 638 PM CDT WED APR 17 2013

IFR CIGS AND VSBYS IN NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY
RAIN TONIGHT AND INTO THURSDAY. BETWEEN STORMS...CIGS AND VSBYS DO
IMPROVE TO AT LEAST MVFR...BUT THESE PERIODS ARE GOING TO BE VERY
BRIEF AS STORMS WILL BE WIDESPREAD MOST OF THE NIGHT. THUNDER TO
GRADUALLY DIMINISH THURSDAY AS THE WARMTH AND INSTABILITY MOVE
EAST OF THE AREA...BUT VSBYS EXPECTED TO ONLY IMPROVE TO
MVFR...AND CIGS TO REMAIN IFR.    ..LE..

&&

.HYDROLOGY...
ISSUED AT 249 PM CDT WED APR 17 2013

A SERIOUS FLASH FLOOD/FLOODING SITUATION UNFOLDING AS NUMEROUS
THUNDERSTORMS AND TRAINING OF STORMS WILL CONTINUE THE REMAINDER
OF THIS AFTERNOON AND TONIGHT. EXPECT AT LEAST ANOTHER 2 TO 4
INCHES OF RAIN TONIGHT INTO THURSDAY ON TOP OF WHAT ALREADY HAS
FALLEN. TREMENDOUS MOISTURE CONTENT OF THE ATMOSPHERE WILL MEAN
TORRENTIAL RAIN IN THUNDERSTORMS. MANY RIVERS WILL BE GOING INTO
MODERATE TO MAJOR FLOOD...INCLUDING THE MISSISSIPPI RIVER...OVER
THE NEXT SEVERAL DAYS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CLARK-SCOTLAND.

&&

UPDATE...LE
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...LE
HYDROLOGY...HAASE
Hazardous weather outlook, Apr 17, 9:16 AM CST, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 AM CDT WED APR 17 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-181530-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1016 AM CDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA. NUMEROUS
THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA TODAY AND TONIGHT
WITH THE STRONGEST STORMS PRODUCING VERY HEAVY RAINFALL...ALONG
WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY
WITH 5 INCHES OR MORE POSSIBLE IN TRAINING THUNDERSTORMS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HEAVY RAIN EVENT WILL CONTINUE INTO THURSDAY ESPECIALLY ALONG AND
EAST OF THE MISSISSIPPI RIVER. CURRENT INFORMATION SUGGESTS UP
TO ANOTHER INCH OF RAIN MAY FALL IN THESE AREAS THROUGH THURSDAY
AFTERNOON. THIS ADDITIONAL RAINFALL WILL OCCUR ACROSS VERY
SATURATED GROUND AND WILL AGGRAVATE ANY ONGOING FLOODING
SITUATIONS...AND CREATE NEW FLOODING. SEVERAL RIVERS ARE IN FLOOD
AND THIS ADDITIONAL RAINFALL IS EXPECTED TO RAISE RIVER LEVELS
FURTHER. FLASH FLOODING IN URBAN AND LOW LYING AREAS MAY ALSO
OCCUR.

SOME STRONG TO SEVERE STORMS MAY ALSO OCCUR THURSDAY MAINLY EAST OF
THE MISSISSIPPI RIVER. THE STORM PREDICTION CENTER HAS A SLIGHT
RISK OF SEVERE STORMS IN THESE AREAS FOR THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. RAINFALL
AMOUNTS OF MORE THAN AN INCH AND ANY FLASH FLOODING REPORTS WOULD
BE APPRECIATED.

HAASE

In the hours before

Local storm report, Apr 17, 9:02 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1002 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       AUGUSTA                 40.23N 90.95W
04/17/2013  M4.32 INCH       HANCOCK            IL   CO-OP OBSERVER

            TOTAL FOR TODAY SO FAR. 2.42 INCHES SINCE 445 PM.

&&

DLS
Local storm report, Apr 17, 9:12 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1012 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HEAVY RAIN       3 NNE STOCKTON          42.39N 89.98W
04/17/2013  M1.51 INCH       JO DAVIESS         IL   CO-OP OBSERVER

            TOTAL FOR TODAY SO FAR.

&&

DLS
Local storm report, Apr 17, 9:29 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HEAVY RAIN       S WELLMAN               41.47N 91.84W
04/17/2013  M4.75 INCH       WASHINGTON         IA   TRAINED SPOTTER

            SINCE 4AM THIS MORNING.

&&

OLSEN
Local storm report, Apr 17, 9:39 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1039 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HEAVY RAIN       5 E CANTRIL             40.64N 91.98W
04/17/2013  M1.50 INCH       VAN BUREN          IA   TRAINED SPOTTER

            TOTAL FOR TODAY SO FAR. THUNDERSTORM WITH HEAVY RAIN AT
            THIS TIME.

&&

DLS
Local storm report, Apr 17, 9:47 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1047 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       CEDAR RAPIDS            41.97N 91.67W
04/17/2013  M2.60 INCH       LINN               IA   TRAINED SPOTTER

            24HR TOTAL. VIA ESPOTTER.

&&

OLSEN
Local storm report, Apr 17, 9:49 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1049 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HEAVY RAIN       4 WNW DUBUQUE           42.52N 90.76W
04/17/2013  M3.41 INCH       DUBUQUE            IA   TRAINED SPOTTER

            SO FAR.

&&

OLSEN

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

18 flood. Local standard time, as filed.

Flood, Washington

When
April 17, 9:55 PM CST to April 20, 3:00 PM CST
Where
Washington County, 6.66 mi WNW of Wellman to 5.6 mi WSW of Wellman
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.511, -91.947

Flood, Clinton

When
April 18, 4:15 AM CST to April 26, 2:30 AM CST
Where
Clinton County, 3.6 mi NNW of Toronto to 4.12 mi SW of Big Rock
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.950, -90.900

Flood, Scott

When
April 18, 4:15 AM CST to April 26, 2:30 AM CST
Where
Scott County, 15.14 mi NNW of Dixon to 4.12 mi NW of New Liberty
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.950, -90.900

Flood, Keokuk

When
April 18, 6:20 AM CST to April 20, 5:25 PM CST
Where
Keokuk County, 1.71 mi SSW of Coal Creek to 2.82 mi WNW of Hedrick
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.407, -92.412

Flood, Lee

When
April 18, 6:50 AM CST to April 19, 3:25 PM CST
Where
Lee County, 7.13 mi WNW of Croton to 2.6 mi SW of Keokuk
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
40.610, -91.810

Flood, Johnson

When
April 18, 7:40 AM CST to April 20, 10:10 PM CST
Where
Johnson County, 2.59 mi W of Hills to 3.1 mi SSW of Lone Tree
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.550, -91.600

Flood, Washington

When
April 18, 7:40 AM CST to April 20, 10:10 PM CST
Where
Washington County, 4.84 mi N of Riverside to 7.47 mi ENE of Haskins
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.550, -91.600

Flood, Louisa

When
April 18, 7:40 AM CST to April 20, 10:10 PM CST
Where
Louisa County, 14.66 mi NNW of Gladwin to 12.61 mi SW of Gladwin
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.550, -91.600

Flood, Van Buren

When
April 18, 12:50 PM CST to 10:20 PM CST
Where
Van Buren County, 6.11 mi NNW of Selma to 3.61 mi SSW of Selma
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
40.950, -92.200

Flood, Lee

When
April 18, 2:00 PM CST to April 29, 12:00 AM CST
Where
Lee County, 55.3 mi N of South Augusta to 70.91 mi SSW of Mooar
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.540, -91.100

Flood, Louisa

When
April 18, 9:20 PM CST to April 21, 10:40 AM CST
Where
Louisa County, 1.73 mi SW of Gladwin to 4.87 mi NNE of Cairo
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.350, -91.470

Flood, Des Moines

When
April 19, 2:25 AM CST to April 29, 12:00 AM CST
Where
Des Moines County, 32.49 mi N of Northfield to 48.08 mi SSW of Augusta
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.540, -91.100

Flood, Louisa

When
April 19, 3:20 AM CST to April 21, 5:50 PM CST
Where
Louisa County, 0.86 mi SE of Columbus City to 4.87 mi S of Newport
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.260, -91.370

Flood, Des Moines

When
April 19, 8:40 AM CST to April 22, 7:40 PM CST
Where
Des Moines County, 6.38 mi WSW of Danville Wilson Arpt to 3.18 mi SSE of Spring Grove
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
40.810, -91.430

Flood, Lee

When
April 19, 8:40 AM CST to April 22, 7:40 PM CST
Where
Lee County, 5.46 mi ENE of St Paul to 5.63 mi ESE of Wever
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
40.810, -91.430

Flood, Louisa

When
April 19, 12:20 PM CST to April 27, 4:30 AM CST
Where
Louisa County, 16 mi NNE of Letts to 43.98 mi S of Marsh
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.540, -91.100

Flood, Scott

When
April 19, 6:00 PM CST to April 24, 3:30 PM CST
Where
Scott County, 16.77 mi W of Walcott to 2.59 mi SSW of Buffalo
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.540, -91.100

The city of Davenport spent $287,548 fighting the flooding of the Mississippi River during the flooding in April.

Flood, Muscatine

When
April 19, 7:40 PM CST to April 26, 3:00 AM CST
Where
Muscatine County, 2.95 mi SSW of Moscow to 22.26 mi S of Conesville
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
41.540, -91.100

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2013Every state in 2013This day in weather historyWarnings in Iowa, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 444318, 444302, 444305, 444319, 444323, 444310, 444311, 444312, 444322, 444328, 444316, 444327, 444317, 444320, 444321, 444326, 444324, 444325.